# SDR AALA202211304224

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 25,096 hours, 11,776 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: 2LA00546900
- Condition: False Indication
- Location: L3 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 3L DOOR SHOWS NOT ARMED DURING FLIGHT INTERMITTENTLY. MAINTENANCE REPLACED 3L DOOR SLIDE ARMED INDICATOR LIGHT ASSEMBLY PER AMM 52-73-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
